# SDR AALA201806289011

- Difficulty date: June 22, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 57,427 hours, 25,108 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020200
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LAVATORY D,  MOUNT ON FLOORBEAM AT Y765, FRAME 66. REPLACED THE FLOORBEAM IAW DRAWING D53472815, SRM 51-75-12, AND 51-42-11.
